# SDR AXS2007F00000

- Difficulty date: February 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N731FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0480
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3022454
- Condition: Damaged
- Location: Access Gearbox
- Part time: 5,229 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED AS FLIGHT 81391 REPOSITIONING EMPTY UNDER FAR 91.  15 MINUTES INTO FLIGHT THE PIC NOTED OIL PRESSURE FLUCTUATIONS FOLLOWED BY DECREASING OIL PRESSURE.  THE PIC DIVERTED AND ENROUTE NOTED TORQUE FLUCTUATIONS OF APPROXIMATELY 500 FT/LBS.  THE PIC LANDED AND OTED OIL INSIDE EXHAUST PIPE AND ON RT SIDE OF AIRCRAFT.  PRELIMINARY MAINTENANCE INSPECTION REVEALED THAT DAMAGE OR DETERIORATION TO THE CARBON SEAL IS LIKELY THE CAUSE OF THE OIL LEAK AND SUBSEQUENT OIL PRESSURE FLUCTUATIONS.  (K)
